# SDR ASAA2016121919101

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 10,465 hours, 3,397 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AGAIN. GROUNDED - YES. PERFORMED FIM 30-41 TASK 811. PERFORMED BIT CHECK OF WHCU, BIT CHECK PASS, REF FIM 30-41 TASK 801. REMOVED LT SIDE WHCU, REF AMM 30-41-00. PERFORMED RESISTANCE CHECK OF TEMP SENSORS, RESISTANCE CHECK GOOD, REF AMM 30-41-21. PERFORMED RESISTANCE CHECK OF WINDOW HEATING ELEMENT, RESISTANCE CHECK GOOD, REF AMM 30-41-12. INSTALLED LT SIDE WINDOW WHCU, REF AMM 30-41-00. PERFORMED OPS CHECK OF LT SIDE WINDOW SYSTEM, OPS CHECK GOOD, REF AMM 30-41-00. DETERMINED TO BE INTERMITTENT FAULT.
